# SDR HNAA2012050400763

- Difficulty date: May 4, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,242 hours, 64,611 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG TO VERY STRONG BURNING ODOR NOTICED ONLY IN COCKPIT DURING THE LAST 100 MILES OF FLIGHT AND 5 TO 7 MINUTES THRU TAXI.  FOUND F/O WINDSHIELD HEAT POWER LEAD RING TERMINAL HEAT DAMAGED.  NO DAMAGE TO WINDSHIELD.  R & R TERMINAL SCREW AND WASHER.  GROUND RAN WINDSHIELD HEAT.  NO ORDER NOTED.  OPS CHECKED GOOD IAW MM 56-10-11.
